# SDR QXEA2018070200244

- Difficulty date: June 22, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 27,391 hours, 29,011 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL NR 10 FROM FSX -39.00 -X10.50 IS CORRODED BEYOND LIMITS. SEAT RAIL NR 10 FROM FSX -39.00-X10.50, REPLACED IAW SRM 51-42-05 AND 51-40-15.
